# SDR GTIA2020080335289

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 53,637 hours, 24,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER/CREW DOOR 832 DOOR ASSIST BOTTLE REQUIRES SERVICED-SERVICED DOOR 832 ASSIST BOTTLE WITH NITROGEN IAW AMM 52-10-00-614-001-A
